Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 56, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Jul 24, 2011, 2:48 PM EDT for Onslow County, North Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2011, 2:48 PM EDT (18:48 UTC)
- Expired
- Jul 24, 2011, 3:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
County Onslow County, NC
The radar
The Morehead City radar (KMHX), 60 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 6.8 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2804 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 814 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
492
WUUS52 KMHX 241848
SVRMHX
NCC133-241930-
/O.NEW.KMHX.SV.W.0056.110724T1848Z-110724T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
248 PM EDT SUN JUL 24 2011
THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ONSLOW COUNTY IN EASTERN NORTH CAROLINA
* UNTIL 330 PM EDT
* AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER FOLKSTONE...OR 6 MILES NORTHWEST OF NORTH
TOPSAIL BEACH...MOVING EAST AT 15 MPH. WINDS IN EXCESS OF 58 MPH ARE
LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
FOLKSTONE...
DIXON...NORTH TOPSAIL BEACH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 0 0...8 8 9...6 8 8 9.... WHEN YOU CAN DO SO SAFELY
&&
LAT...LON 3446 7754 3448 7758 3461 7764 3465 7742
3465 7737 3463 7736 3463 7735 3452 7734
3448 7745 3444 7750 3444 7752
TIME...MOT...LOC 1848Z 265DEG 6KT 3453 7754
$$
111 follow-up statement
111
WWUS52 KMHX 241909
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
309 PM EDT SUN JUL 24 2011
NCC133-241930-
/O.CON.KMHX.SV.W.0056.000000T0000Z-110724T1930Z/
ONSLOW NC-
309 PM EDT SUN JUL 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTH CENTRAL ONSLOW COUNTY...
AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR DIXON...
OR 9 MILES NORTH OF NORTH TOPSAIL BEACH...MOVING EAST AT 15 MPH.
HAZARDS IN THE WARNING INCLUDE...
DAMAGING WINDS IN EXCESS OF 58 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... MARINES AND SNEADS
FERRY.
THESE THUNDERSTORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF LIGHTNING.
SEEK SHELTER INDOORS NOW AND STAY AWAY FROM THE WINDOWS. MANY
LIGHTNING STRIKES WILL OCCUR WELL AHEAD OF THE HEAVY RAIN AND GUSTY
WINDS. IF YOU CANNOT SEEK SHELTER INDOORS TAKE COVER IN A VEHICLE.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 0 0...8 8 9...6 8 8 9.
LAT...LON 3446 7754 3448 7758 3461 7764 3465 7742
3465 7737 3463 7736 3463 7735 3452 7734
3448 7745 3444 7750 3444 7752
TIME...MOT...LOC 1909Z 265DEG 6KT 3459 7751
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 10:48 AM EDT, 4 hours earlier.
Area forecast discussion, Jul 24, 10:48 AM EDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1048 AM EDT SUN JUL 24 2011
.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL CONTINUE TO LINGER INLAND THROUGH
THE NEXT SEVERAL DAYS AS HIGH PRESSURE CONTINUES OFFSHORE. A WEAK
COLD FRONT WILL MOVE INTO THE AREA TUESDAY BEFORE STALLING AND
DISSIPATING.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1030 AM SUNDAY...EARLY MORNING SHOWERS/THUNDERSTORMS AROUND
THE CRYSTAL COAST IS PUSHING OFFSHORE WHILE TEMPS ACROSS THE
REGION ARE QUICKLY WARMING THROUGH THE 80S WITH A COUPLE
LOCATIONS...CEDAR ISLAND AND MANTO...ALREADY AT 90F AS OF 10 AM.
WILL SEE ANOTHER HOT DAY WITH HIGHS IN THE M/U90S AND WITH
DEWPOINTS IN THE 70S...HEAT INDICIES ARE EXPECTED TO CLIMB TO
105-110F. WHILE THESE VALUES ARE MAINLY BELOW 110F WARNING
CRITERIA...PLAN TO CONTINUE WARNING AS THERE HAS BEEN LITTLE
COOLING AT NIGHT AND CUMULATIVE HEAT EFFECTS INDICATE SIGNIFICANT
PUBLIC IMPACT.
VERY MOIST AND UNSTABLE AIRMASS REMAINS ACROSS THE REGION WITH
PW'S AROUND 2.3" AND LI'S UP TO -9C. EXPECT SCT CONVECTION AGAIN
THIS AFTERNOON DEVELOPING MAINLY ALONG THE SEABREEZE AS WELL AS
LINGERING BOUNDARIES FROM EARLY MORNING CONVECTION ACROSS SRN
SECTIONS. WILL ALSO BE WATCHING SHORTWAVE ENERGY PRESENTLY MOVING
ACROSS WV TO POSSIBLY BRINGING ADDITIONAL SUPPORT FOR LIFT LATE
THIS AFTERNOON AND EVENING. FREEZING LEVELS REMAIN VERY
HIGH...ABOVE 15K FT...SO THE MAIN SEVERE THREAT WOULD BE DAMAGING
WINDS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
AS OF 430 AM SUNDAY...LATEST MODEL GDNC SUPPORTS CONVECTIVE THREAT
CONTINUING INTO OVERNIGHT HOURS AND STUCK WITH CHC POPS THROUGH
EVENING. PERSISTENCE FOR MIN TEMPS...MAINLY UPR 70S TO AROUND 80.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
AS OF 400 AM SUNDAY...A RESPITE FROM THE EXTREME HEAT WILL OCCUR MON
THROUGH MID WEEK...AS THE SPRAWLING UPR RIDGE RETROGRADES TO THE
WEST...ALLOWING FOR SHORT WAVE ENERGY TO BRING SHOWERS AND STORMS TO
THE REGION. HTS FALL ON MON WITH WEAK SFC FRONT SAGGING SOUTH INTO
NC BY AFTERNOON. SCT THUNDERSHOWERS WILL BREAK OUT IN COMBINATION
WITH THE SEA BREEZE BY AFTERNOON...MAINLY AWAY FROM THE COAST. HEAT
INDICES WILL FLIRT WITH ADVISORY CRITERIA...AS MAX TEMPS REACH THE
MID 90S COMBINED WITH HIGH TD VALS. STORMS MAY HOLD TOGETHER THROUGH
THE EVENING AS INSTABILITY REMAINS HIGH AND FORCING SHIFTS SOUTH AND
EAST.
TUE APPEARS TO HAVE GOOD CHANCES FOR THUNDERSTORMS ACROSS SRN
CWA...AS SFC FRONT AND UPR LEVEL FORCING REMAIN HERE. AN ISOLATED
SEVERE THREAT WILL BE PRESENT AS INSTABILITY VALUES WILL BE HIGH
FOR MON AND TUE...WITH MAIN THREAT ISOLATED DOWN BURST WINDS...
THOUGH HEAVY RAIN WILL BE A CONCERN AS STORMS WILL BE SLOW MOVING
WITH WEAK STEERING FLOW. FRONT WILL SAG SOUTH AND WASH OUT ON
WED...BRINGING END TO ORGANIZED STORMS. HOWEVER...ISO STORMS ARE
POSSIBLE EACH AFTERNOON WED THROUGH END OF THE WEEK DUE TO
SEA BREEZE CONVERGENCE. UPR RIDGE WILL BUILD BACK INTO E NC THUR
THROUGH THE WEEKEND...WITH INCREASINGLY HOT AND HUMID CONDITIONS
RETURNING.
&&
.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
SHORT TERM /THROUGH TONIGHT/...
AS OF 630 AM SUNDAY...COASTAL CONVECTIVE ACTIVITY EXPECTED TO REMAIN
SE OF TAF SITES EARLY THIS MORNING. VFR CONDITIONS EXPECTED MOST OF
PERIOD. DIURNAL CU WILL DEVELOPE AGAIN DURING AFTN WITH SCT TSTMS
FORMING ON SEA BREEZE AND OUTFLOWS. UPR LEVEL TROFFING AND SHRT WV
ACTIVITY MORE CONDUCIVE FOR SHOWERS CONTINUING INTO EVENING.
NOTE: KPGV AWOS REPORTING AGAIN AS OF 1015Z...HAD BEEN MISSING SINCE
0015Z.
LONG TERM /MONDAY THROUGH THURSDAY/
AS OF 415 AM SUNDAY...SCT THUNDERSTORMS WILL PREVAIL FOR MON AND
TUE...WITH HEAVY RAIN AND GUSTY WINDS THE MAIN THREATS. VSBYS WILL
BE REDUCED TO IFR IN THE HEAVY RAIN. RADIATION FOG/BR WILL BE A
CONCERN FOR THE OVERNIGHT HOURS NEXT WEEK...AS WINDS WILL BE LIGHT
AND BNDRY LAYER SATURATED ESP FOR AREAS THAT RECEIVE RAIN. WINDS
WILL GENERALLY BE SOUTHWESTERLY THROUGH THE PERIOD. DRY CONDITIONS
WILL PREVAIL WED THROUGH THE END OF THE WEEK...THOUGH AN ISO
THUNDERSTORM CANNOT BE RULED OUT EACH AFTERNOON DUE TO SEA BREEZE.
&&
.MARINE...
/SHORT TERM THROUGH TONIGHT/...
AS OF 1030 AM SUNDAY...DIAMOND BUOY IS NOW REPORTING
AGAIN AS OF 11Z...AND IS INDICATING SEAS OF 4 FT WITH WINDS AROUND
20 KT. WITH SEAS NOT AS HIGH AS FORECAST HAVE CANCELLED THE SCA
WITH THE MORNING UPDATE. OTHERWISE EXPECT SIMILAR CONDTIONS TO
THE PAST FEW DAYS WITH THE BERUMDA HIGH OFFSHORE AND THERMAL
TROUGH ACROSS THE PIEDMONT. EXPECT SWLY WINDS AROUND 15-20 KT WITH
SEAS 3 TO 5 FT SRN SECTIONS AND 10-15 KT WITH SEAS AROUND 2-4 FT
NORTH.
LONG TERM /MONDAY THROUGH THURSDAY/
AS OF 430 AM MONDAY...PRES GRAD WILL REMAIN RATHER TIGHT FOR MON
WITH APPROACHING COLD FRONT TO THE NORTH. WINDS WILL BE MARGINAL FOR
SCA BEING MET...AND GENERALLY BETWEEN 20 AND 25 KTS. MOST LIKELY
AREAS TO SEE SMALL CRAFT CONDITIONS DEVELOP ARE THE SOUTHERN AND
CENTRAL WATERS SO WILL HAVE TO MONITOR FOR POTENTIAL ISSUANCE.
THUNDERSTORM CHANCES WILL INC ON MON AND ESP MON NIGHT THROUGH TUE
ACROSS THE WATERS...AS THE COLD FRONT MOVES INTO THE AREA. HEAVY
RAIN AND DOWN BURST WINDS WILL BE THE MAIN THREATS. WINDS BECOME
LIGHTER ON TUE WITH FRONTAL PASSAGE...THOUGH FLOW WILL REMAIN SOUTH
TO SOUTHWEST FROM TUE THROUGH THE REST OF THE WEEK.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NCZ029-
044>047-079>081-090>095-098-103-104.
MARINE...NONE.
&&
SYNOPSIS...JBM
NEAR TERM...SK
SHORT TERM...JBM
LONG TERM...TL
AVIATION...JBM/TL
MARINE...SK/TLHazardous weather outlook, Jul 24, 5:35 AM EDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 535 AM EDT SUN JUL 24 2011 NCZ095-103-104-250945- CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- 535 AM EDT SUN JUL 24 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. MODERATE RIP CURRENT RISK. SCATTERED STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...WITH AN ISOLATED THREAT OF DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES NEAR 105 DEGREES ARE POSSIBLE MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ029-044>047-079>081-091>094-250945- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-LENOIR-JONES-CRAVEN-PAMLICO- 535 AM EDT SUN JUL 24 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SCATTERED STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...WITH AN ISOLATED THREAT OF DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES NEAR 105 DEGREES ARE POSSIBLE MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ090-250945- DUPLIN- 535 AM EDT SUN JUL 24 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...AIR QUALITY ALERT IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. AIR QUALITY ALERT. SCATTERED STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...WITH AN ISOLATED THREAT OF DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES NEAR 105 DEGREES ARE POSSIBLE MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ098-250945- ONSLOW- 535 AM EDT SUN JUL 24 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...AIR QUALITY ALERT IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. MODERATE RIP CURRENT RISK. AIR QUALITY ALERT. SCATTERED STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...WITH AN ISOLATED THREAT OF DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES NEAR 105 DEGREES ARE POSSIBLE MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 24, 2:46 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
246 PM EDT SUN JUL 24 2011
NCZ098-241945-
ONSLOW-
246 PM EDT SUN JUL 24 2011
...A STRONG THUNDERSTORM WILL MOVE ACROSS ONSLOW COUNTY THROUGH 345
PM EDT...
AT 246 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
FOLKSTONE...OR ABOUT 7 MILES NORTHWEST OF NORTH TOPSAIL BEACH...
MOVING SOUTHEAST AT 20 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...NORTH TOPSAIL BEACH.
HAZARDS INCLUDE...
GUSTY WINDS OF 40 TO 50 MPH.
HAZARDS INCLUDE...
AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO GROUND LIGHTNING.
HAZARDS INCLUDE...
HEAVY RAINFALL AND MINOR FLOODING.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3446 7754 3447 7757 3448 7758 3457 7762
3465 7754 3453 7733 3452 7735 3448 7745
3444 7751 3444 7752
TIME...MOT...LOC 1846Z 310DEG 23KT 3452 7752
11Local storm report, Jul 24, 2:47 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
247 PM EDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM TSTM WND DMG 3 NNW BEULAVILLE 34.96N 77.79W
07/24/2011 DUPLIN NC TRAINED SPOTTER
STARIGHT LINE WIND DAMGE OFF HIGHWAY 241 ON HORSE PEN
RANCH LANE SEVERAL TREES DOWN SOME OF WHICH FELL ON HOME
AND PRODUCED ROOF DAMAGE
&&
EVENT NUMBER MHX1100346
JMEThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 3:46 AM EDT | Special Weather Statement | MHX | Dare | 59 min |
| Jul 24, 2:46 PM EDT | Special Weather Statement | MHX | Onslow | 59 min |
| Jul 24, 3:13 PM EDT | Severe Thunderstorm Warning | MHX | Onslow | 47 min |
| Jul 24, 3:50 PM EDT | Severe Thunderstorm Warning | MHX | Carteret, Jones, Onslow | 40 min |
| Jul 24, 4:09 PM EDT | Heat Advisory | MHX | Beaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more | 25 hr |
| Jul 24, 4:13 PM EDT | Small Craft Advisory | MHX | 59 hr | |
| Jul 24, 5:08 PM EDT | Special Weather Statement | MHX | Pitt | 52 min |
| Jul 24, 5:28 PM EDT | Special Weather Statement | MHX | Duplin, Lenoir | 62 min |
| Jul 24, 5:31 PM EDT | Special Weather Statement | MHX | Hyde | 59 min |
| Jul 24, 5:42 PM EDT | Special Weather Statement | MHX | Greene | 63 min |
| Jul 24, 6:08 PM EDT | Special Weather Statement | MHX | Martin | 67 min |
| Jul 24, 6:11 PM EDT | Special Weather Statement | MHX | Pitt | 64 min |
| Jul 24, 6:35 PM EDT | Special Weather Statement | MHX | Duplin | 55 min |
| Jul 24, 7:19 PM EDT | Special Weather Statement | MHX | Martin | 56 min |
| Jul 24, 7:39 PM EDT | Special Marine Warning | MHX | 51 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.